Thyroid results

Hi there , please can someone help offer me advice on these results as I am so exhausted dizzy and bad brain fog . I increased my T4 meds with my consultants approval last wed and also started taking t4 t3 in the morning now whereas before I was taking t4 at night . I take 75mg levothyroxine at 7 am each morn plus 20mg t3 and then another t3 20 mg at midday . My iron has been low again and I have changed to spa tone which is stronger as of yesterday and taking a probiotic .i am trying to cut out sugar and gluten .

T4 11.9

Range 12-22

T3 6.8

Range 3.1-6.8

TSH 0.02

Range 0.27-4.2

Ferritin

64 

Iron profile 

8.9 range 10-30

Serum trans 2.1 range 2-3.6

Iron percent

17.1 range 30-40

I am also taking vitamin e as my Kinesiologist said I was low in it .  I am so so tired no energy please will I ever feel normal and young again and so so sorry to complain . Many thanks 😀Angie 

8 Replies

oldestnewest
  • Angie56,

    Increasing Levothyroxine dose will raise FT4 but will almost certainly send FT3 over range.  You may want to consider reducing T3 to 30mcg to keep FT3 within range.

    Ferritin and iron are low which will cause fatigue.  There isn't much elemental iron in Spatone so you may need to take 2-3 sachets daily.  Take it with 500mg-1,000mg vitamin C to aid absorption and minimise constipation.  Take Spatone 4 hours away from thyroid meds.

    __________________________________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Hi Clutter ,

    Thanks so much for your kind reply really appreciate it . Sorry I wrote that wrong I am only taking 20 mg of t3 total twice in the day 10 mg . I am so zonked I'm wondering should I reduce my t4 . I have only been on the increased t4 now since last wed . Is it ok to take the Spa tone in orange juice ? Please many thanks 😀

  • Angie56,

    See how you feel on the increased dose.  If FT3 is over range in a few weeks you can reduce T4 dose or T3 dose.  It's fine to take Spatone in orange juice but its probably a good idea to add some vitamin C supplement too.

  • Thanks Clutter I just can't believe how more exhausted I feel with the increased dosage as I thought I would feel great :) 

  • Angie56,

    It takes 7-10 days to absorb the increased dose before it starts working, and up to six weeks to feel the full impact of the dose.

  • Thanks Clutter I really hope the dosage starts to work soon as I'm just about getting through work my brain fog is awful and trying to concentrate or remember things is very tough . Please can you tell me if the dosage is too strong what way would I feel ?

    Many thanks I really appreciate all your advice so much :)

  • Angie56,

    Symptoms of overmedication include  palpitations, racing heart and pulse, irritation, aggression, anxiety, moist sweaty hands with tremors, tremors, diarrhoea.

  • Thanks Clutter no thankfully I have none of those symptoms just exhausted dizzy and tired but hopefully the increased dose will make me feel better eventually :) 

You may also like...